# SDR DALA2022021500973

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 DELAMINATED C-DUCT INTERNAL AREA LOC. UPPER AFT POSITION OUTBOARD THRUST REVERSER ON ENGINE 1. CORRECTIVE ACTION: COMPLIED WITH ER/A 597118-14. (2119976)
